Stalevo 75 problems can any one help


#1

My husband is taking stalevo 75 he was ok until last week he's started with a twitchy eye he says his toes are clawing and his foot is rolling to one side which is effecting his walking which did improve he is also feeling electric shocks in his left leg as well can any one give some advice is it side effects or parkinsons progression fed of all this he felt ok up until last week xx please help 


#2

I sympathise with your husband.  I have been on Stalevo (100 at 8.00am,11.00am and 75 at 1pm, 4pm and 7pm) and find I get dyskinesia - toe and foot curling as the dose wears off usually, but it gets worse as the day goes on and seems sometimes to occur mid-dose as well.

I'm due to see my parkinson's nurse in 2 weeks and am going to discuss this with her.  I used to be on Sinemet 3 times a day and do not recall things being this bad.  Like you, I wondered if it could be parkinsonian symptoms getting worse. I have been diagnosed for 4 years.

 


#3

Hi alph  river how did you get on when you went to see your neuro my husband is waiting for a appointment to see his hope all went well x